Suddenly one day, a few beers, after urinating I felt a painful burning in the top of my penis.
Dr suspected candida and provided cream (Candistan/chlorimagole 1% and hydrocorizone 1%) and anti fungal medication, (Fluxanazole 50mg 1 X 14 days).
I had noticed some red markings on the glans.
The cream removed the red marking but the pain persists, lasts for a minute after urinating then subsides.
No other symptoms are present
Red markings, pain or itchy are usually a sign or thrush - yeast infections or possibly a urine infection. Try drinking lemon barely water maybe? it could be due to acidic urine maybe, the fact it subsides after a minute would suggest its acid related imo, im not expert but had similar issues myself about 6 months ago.
Also have you had a urine test to check for simple urine infections ?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.